Non-linear age-time-population dependent stochastic population model

Authors

  • Md Jamal Hossain Department of Mathematics, University of Dhaka
  • Md Shahidul Islam Department of Mathematics, University of Dhaka

DOI:

https://doi.org/10.3329/bjsr.v25i1.13052

Keywords:

Non-linear, population model, age-time population, Brownian motion, stochastic model

Abstract

No abstract available

DOI: http://dx.doi.org/10.3329/bjsr.v25i1.13052

Bangladesh J. Sci. Res. 25(1): 73-85, 2012

Downloads

Download data is not yet available.
Abstract
832
PDF
881

Downloads

Published

2012-12-21

How to Cite

Hossain, M. J., & Islam, M. S. (2012). Non-linear age-time-population dependent stochastic population model. Bangladesh Journal of Scientific Research, 25(1), 73–85. https://doi.org/10.3329/bjsr.v25i1.13052

Issue

Section

Articles